MathSciNet Relay Station
MathSciNet bibliographic data
MR1555183 DML
Hardy, G. H.; Littlewood, J. E. Some problems of `Partitio numerorum'; III: On the expression of a number as a sum of primes. Acta Math. 44 (1923), no. 1, 1–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement